# SDR USAA990304

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING EDDY CURRENT INSPECTION, FOUND A .125 INCH CRACK AT AFT ENTRY DOOR, UPPER HINGE CUTOUT FUSELAGE SKIN.  REPAIRED PER SRM 53-30-03 FIG 21A.  (M)
